Neutral Stochastic Functional Differential Equations with Infinite Delay under state space C_r: existence and uniqueness
Keywords: Neutral stochastic functional differential equations,, Infinite delay,, Existence and uniqueness of solutions,, State space C_r.
In this paper, we studied the neutral stochastic functional differential equations with infinite delay (NSFDEwID for short).The existence and uniqueness of solutions to NSFDEwID at the state space have been addressed under the local Lipschitz condition and and Linear growth condition and we introduced a prove of lemma 3.4 because of it is presented in many articles without prove.
Download data is not yet available.
How to Cite
Asker, H., Asker, H., & Kadhim, M. (2019). Neutral Stochastic Functional Differential Equations with Infinite Delay under state space C_r: existence and uniqueness. Journal of Al-Qadisiyah for Computer Science and Mathematics, 11(4), Stat Page 21-29. https://doi.org/10.29304/jqcm.2019.11.4.618